# SDR SWAA2020032319418

- Difficulty date: February 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON FLOOR RAIL AT FWD CARGO BAY BS500A LBL8 WL157. / REMOVED DAMAGE FROM FCB FLOOR RAIL BS500A LBL8 WL157 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 SEAT CHANNEL EXTRUSION BAC1510-1355 7050-T76511 LOT# 1330259-2 TO MACHIN SHOP AND RECIEVED CHANNEL SPLICE P/N HFAB53-AN-011 PO#783578 LOCATED AND DRILLED FABRICATED FILLER #1 P/N BAC1509-100146 7050-T76511 LOT#1411423-1 IAW SRM 53-00-53-2R-2 AND SRM 51-40-05-0G-0 APPLIED CHEMICAL CONVERSION COATING AND PRIMED IAW SRM 51-20-01-0G-0 AND INSTALLED IAW SRM 53-00-53-2R-2 REPAIR 2 AND SRM 51-40-02-0G-0
